MathSciNet Relay Station
MathSciNet bibliographic data
MR1300593 (96e:05150) 05C80
Frieze, Alan; Suen, Stephen On the independence number of random cubic graphs. Random Structures Algorithms 5 (1994), no. 5, 649–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement